# SDR AALA201807249016

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 11,451 hours, 1,158 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: K050543
- Condition: Ruptured
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 WINDOW SEAL WAS PROTRUDING AT THE LOWER AND TOP CORNERS. MAINTENANCE REPLACED THE L1 WINDOW IAW AMM 56-31-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
